Turn on thread page Beta

Post accutane- 1 year watch

Announcements
    • #1
    • Thread Starter
    #1

    I was on accutane for 6 months and i finished a year ago.
    Before accutane, my hair was so supple, strong shiny and most of all really heavy and HEALTHY!

    Its been a year now and my hair just seems to be getting worse and worse with bald patches on my head

    what do i do
    Offline

    20
    ReputationRep:
    (Original post by Anonymous)
    I was on accutane for 6 months and i finished a year ago.
    Before accutane, my hair was so supple, strong shiny and most of all really heavy and HEALTHY!

    Its been a year now and my hair just seems to be getting worse and worse with bald patches on my head

    what do i do
    That sounds tough. Is your hair coming out or is it just not regrowing in areas which were damaged during your treatment? Maybe go and see your gp for a chat about it?
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 22, 2015
Poll
Do you think parents should charge rent?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.